# SDR AALA991057

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- System (JASC): 2330 · Entertainment System
- Part: Auv
- Condition: Smoked
- Location: Rows 16-19
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELP - FLT 1280 - EN ROUTE LAX/DFW - A BURNING SMELL WAS NOTED IN CABIN AROUND ROWS 16 - 19.  VIDEO ENTERTAINMENT SYSTEM WAS TURNED OFF AND SMELL DISSIPATED.  AIRCRAFT AIR INTERRUPTED AND DIVERTED TO ELP.  AIRCRAFT LANDED AT ELP WITHOUT INCIDENT.  COULD NOT DUPLICATE PROBLEM ON GROUND.  AIRCRAFT WAS RELEASED FOR SERVICE AND HAS NOT HAD A REPEAT OCCURRENCE FOR 12 FLIGHT SEGMENTS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
